Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Burning after urination, dripping. Bladder neck elevated, mild prostate hyperplasity, on Urimax. Surgery required ?

Dear Dr. Sir, I am 40 years old. I feel burning after urination for the last 4 years, feel delay start of urination and after urination slight dribbling . I consulted urologist . Urologist advised RUG and and they advised that my bladder neck elevated and mild prostate hyperplaslty and gave me urimax - D and advised that If it is not set right with Urimax-D, a small surgery is required. Still I feel above symptoms after using urimax. What can I do at this stage. Am I required to go for surgeory AAAAA from Vijayawada
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response

In addition to the above, a course of anibiotics would benefit you if there is an element of prostatitis. I feel you r too young for the bladder neck incision, even if minor according to the doctor.
Take care
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor